# SDR CA061101001

- Difficulty date: October 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 55,727 hours
- Engine: Ge CF680C
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: A2824004900200
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A GENERAL VISUAL INSPECTION INSIDE THE RIGHT HAND/OUTER FUEL TANK, THE OUTBOARD FUEL PUMP SEQUENCE VALVE WAS FOUND BROKEN. DEBRIS OF THE SEQUENCE VALVE WHERE FOUND NEARS THE RESPECTIVE FUEL PUMP CANISTER. AREA WAS CLEAN OUT. SEQUENCE VALVE ASSEMBLY REPLACED.
